# SDR WRLA20090922227

- Difficulty date: September 22, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 64,732 hours, 8,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE NOSE OUTER SKIN AT ILES 330.00, THERE ARE 11 FASTENERS WORN AND 4 FASTENER HOLES ENLARGED.  REPAIRED LEFT WING FIXED LEADING EDGE NOSE OUTER SKIN ILES 330, PER 747-400 SRM 57-41-01 REPAIR 5 DETAIL I REV 73.  REMOVED AND REINSTALLED NR 13 KRUEGER FLAP TO FACILITATE REPAIR.
